advertisement
Question
Posted by: Crazymamma | 2004/11/24

Could pill cause period even when pregnant?

I am on Triphasal and have gotten my period as per usual, however I experienced nausea and exhaustion exactly as I did with my first child. I took 3 tests, 1 was inconclusive and the other 2 were negative. Is it possible that I got my period because of the pill and yet also be pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You would not have a period on the Pill if you were pregnant. Nausea and tiredness can be side effectys of Triphasil.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: anne | 2004/11/25

im on triphasal and have been experiencing nausia and exaustion aswell.I don't believe that I"m pregnant, but have been thinking that it might have something to do with the pill.

Reply to anne

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement